| Catalog Number |
11731360122 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).
Event or Problem Description
The customer complained of questionable thyroid results for 1 patient tested on a cobas 6000 e 601 module compared to competitor (abbott and ria) results.The customer stated that the patient's elecsys t3 and elecsys t4 assay results were similar before and after t3/t4 supplementation and they did not consider that reasonable.From the data provided, a reportable malfunction was provided for t3, t4, elecsys ft4 ii assay, and elecsys tsh assay.The specific date of testing for the data that is a reportable malfunction is not known, but clarification has been requested.This medwatch will cover the t3 data.Refer to medwatch with patient identifier (b)(6) for information on the t4 results.Refer to medwatch with patient identifier (b)(6) for information on the ft4 ii results.Refer to medwatch with patient identifier (b)(6) for information on the tsh results.The customer did not provide the thyroid data for the time period before the patient was taking t3/t4 supplements.The customer performed multiple dilutions of different dilution factors using two different diluents, but product labeling does not support dilution testing.The erroneous results were not released outside of the laboratory.There was no allegation of an adverse event.The cobas e601 serial number was (b)(4).The investigation is currently ongoing.
Additional Manufacturer Narrative
The patient sample was not available for further investigation.The investigation did not identify a product problem.The cause of the event could not be determined.
Additional Manufacturer Narrative
The specific date of testing for sample a was not provided, but it was mentioned that the testing on the customer's cobas e602, the abbott system, and the ria method were within three days of each other.